# SDR 96ZZZX607

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: BD161
- Condition: Corroded
- Location: Battery
- Part time: 8,667 hours
- Component: Elcon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THEY COULD NOT BATTERY START ENGINE.  FOUND BATTERY CONNECTOR CORRODED AND BURNED.  REMOVED AND REPLACED ELCON CONNECTOR AND REPLACED BATTERY.  CONNECTOR FAILED GO, NO-GO CHECK.  LOOSE CONNECTOR CAUSED ARCING AND CORROSION.
